UM

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
A NOTE ON THE ASYMPTOTICS OF THE HANKEL DETERMINANT ASSOCIATED WITH TIME-DEPENDENT JACOBI POLYNOMIALS Journal article
Proceedings of the American Mathematical Society, 2022,Volume: 150,Issue: 4,Page: 1719-1728
Authors:  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/17
Hankel Determinant  Heun’s Differential Equations  Large n Asymptotics  Painlevé v  Recurrence Coefficients  Time-dependent Jacobi Polynomials  
A survey of orthogonal moments for image representation: Theory, implementation, and evaluation Journal article
ACM Computing Surveys, 2021,Volume: 55,Issue: 1,Page: 1-35
Authors:  Shuren Qi;  Yushu Zhang;  Chao Wang;  Jiantao Zhou;  Xiaochun Cao
Adobe PDF | Favorite |  | TC[WOS]:0 TC[Scopus]:8 | Submit date:2022/07/07
Orthogonal polynomials, asymptotics, and Heun equations Journal article
Journal of Mathematical Physics, 2019,Volume: 60,Issue: 11
Authors:  Chen,Yang;  Filipuk,Galina;  Zhan,Longjun
Favorite |  | TC[WOS]:6 TC[Scopus]:5 | Submit date:2021/03/09